# SDR ASAA0080380

- Difficulty date: June 22, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 0907
- Condition: Intermittent
- Location: Cabin
- Part time: 30,732 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, GHE FORWARD PORTABLE EMERGENCY LIGHT WAS FOUND TO BE INTERMITTENT, STARTS OUT DIM, THEN GOES TO BRIGHT.  REPLACED THE LIGHT ASSEMBLY AND OPERATED NORMALLY.  (M)
